On Markov processes with decomposable pseudo-differential generators

Kolokoltsov, V.N., 2004. On Markov processes with decomposable pseudo-differential generators. Stochastics and Stochastics Reports, 76 (1), pp. 1-44.

Full text not available from this repository.
Item Type: Journal article
Publication Title: Stochastics and Stochastics Reports
Creators: Kolokoltsov, V.N.
Date: 2004
Volume: 76
Number: 1
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 09:54
Last Modified: 09 Oct 2015 09:54
URI: http://irep.ntu.ac.uk/id/eprint/4574

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year